# SDR FDEA201209163332

- Difficulty date: September 16, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 69,944 hours, 15,213 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLT INSPECTION,  FOUND DAMAGE TO L/E SLATS NR 7 AND NR 8 STAINLESS SHIELD.  DAMAGED FITS BETWEEN SLATS.  ON FURTHER INSPECTION FOUND MISSING CONNECTING BOLT .  DAMAGE TO THE L/E STRUCTURE WHERE  SLAT TRACK SLIDES INTO WING.  REPAIRED LT WING FIXED LEADING EDGE IAW E.A. 1-5710-163664.
